# SDR MALA040940

- Difficulty date: December 9, 2004
- Submitted: February 9, 2005
- Operation: Air carrier
- Aircraft: N360PX
- Make and model: Saab 340B
- Aircraft serial: 340B220
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6104789
- Part serial: 010
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERY PACK P/N 61-0478-9, S/N 010 FAILED SCHEDULED CAPACITY CHECK.  MAINTENANCE REPLACED BATTERY ASSEMBLY P/N 55-2198-1 UNIT PASSES CMM CHECKS, RETURNED TO SERVICE 12/12/04.
